Root discolouration following short-term application of steroid medicaments containing clindamycin, doxycycline or demeclocycline
Article first published online: 2 NOV 2012
© 2012 The Authors. Australian Endodontic Journal © 2012 Australian Society of Endodontology
Australian Endodontic Journal
Volume 38, Issue 3, pages 124–128, December 2012
How to Cite
Chen, B. K.-J., George, R. and Walsh, L. J. (2012), Root discolouration following short-term application of steroid medicaments containing clindamycin, doxycycline or demeclocycline. Australian Endodontic Journal, 38: 124–128. doi: 10.1111/aej.12000
- Issue published online: 4 DEC 2012
- Article first published online: 2 NOV 2012
- Australian Dental Research Foundation
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!